Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Had unprotected sex took pill brownish discharge reason

Premium Questions

Dr. Ramesh M.Vachharajani MD

I had an unprotected sex in July and took unwanted 72 in 12 hours. Since then I have not had any period. There was some brown discharge that happened 2 weeks back but since then no... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Ivo Ditah MD

My girlfriend has been taking the birth control pill for a few months now and last month we had unprotected sex. I did not ejaculate inside of her, but she is worried about pre cum . On the day... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Aarti Abraham MD

Hi Im 40 years old the had unprotected sex on May 17,2017 took plan B on the may 18, 20017 got my period on XXXXXXX 8,2017 and on July 7,2017 just brownish discharge is this normal... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Mitaly MD

My last period was on 17 jul - on 25 Jul (after my period) i had unprotected sex, three days later I took norlevo emergency contraception ......yesterday on 04 Aug there was a brownish... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Rakhi Tayal MD

I had unprotected intercourse 2 weeks ago i didnt take the morning after pill than. I had sex again 6 days ago and than 2 days ago unprotected and took the morning after... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Jagannath Mangachary Eyyunni MD

i have been on yasmin for almost a year now and last month i had unprotected sex within the first week of starting my 21day pack.. the next day i forgot to take the pill and so took two... View answer

Answered by : Dr. Jagannath Mangachary Eyyunni ( General & Family Physician)
Dr. Minoo Bhagia MD

Hi.. I had unprotected sex on 17th May, and took a morning after pill on 20th....almost after ... was negative. I would like to mention that due to this unprotected stuff and other... View answer

Answered by : Dr. Minoo Bhagia ( OBGYN)
Dr. Vasudha Jayant Athavale MD

Having mild brownish discharge after taking emergency contraceptive pill. What are the chances of pregnancy? Hello doctor... I finished my periods on 2nd nov, I and my husband had... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Ganesh Dhakappa MD

: it s 7 days late. I had unprotected sex 4 days ago and i took the emergency pill again....Please advice. ...Hi Doctor, I had sex 7days to my period. I took the... View answer

Answered by : Dr. Ganesh Dhakappa ( General & Family Physician)
Dr. Mukesh Tilgam MD

may onward and continued till on 7 th may , ihad unprotected sex with my bf on 8 th may and used i pill , till now 5 days after sex i didnt get my period , not only that no symptoms except a... View answer

Answered by : Dr. Mukesh Tilgam ( General & Family Physician)

Mobile Questions and Answers

Dr.   Rakesh Madhyastha MD

Hello. Thanks for the query. Pinkish brownish discharge could be an early period. Regards

Dr. Haseena Hamdani MD

What was your First day of last menstrual period, and what is the average interval between your two periods starting date. if you have taken pills after 6 hrs in complete dosage, it can prevent pregnancy in 90%...

Dr.  Dalia Muraleedharan MD

hi, nothing to worry. Menstrual spotting and irregularity in the 1st cycle is common with such pills